Skip to main content
placeholder image

Function space and multiplier operators

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2001

Citation


  • Nillsen, R. V. & Okada, S. (2001). Function space and multiplier operators. Mathematische Annalen, 321 615-644.

Scopus Eid


  • 2-s2.0-0035636255

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1409&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/411

Has Global Citation Frequency


Number Of Pages


  • 29

Start Page


  • 615

End Page


  • 644

Volume


  • 321

Place Of Publication


  • New York, USA

Abstract


Publication Date


  • 2001

Citation


  • Nillsen, R. V. & Okada, S. (2001). Function space and multiplier operators. Mathematische Annalen, 321 615-644.

Scopus Eid


  • 2-s2.0-0035636255

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1409&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/411

Has Global Citation Frequency


Number Of Pages


  • 29

Start Page


  • 615

End Page


  • 644

Volume


  • 321

Place Of Publication


  • New York, USA